# SDR JGVR20180612001

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 13,603 hours, 10,719 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDERNEATH THE ACCESS PANEL 340CR, LOWER AFT ON THE RT SIDE OF THE VERTICAL STAB. BLENDED THE CORROSION,  CLEANED, CHEMICALLY TREATED, AND PRIMED AREAS IAW ENGINEERING MEMO.
